`a`
Related Articles
1

Global strong solutions to the planar compressible magnetohydrodynamic equations with large initial data and vacuum

Kinetic and Related Models  Volume 10, Issue 4, Pages : 1035 - 1053, 2017

Jishan Fan - (email), Shuxiang Huang - (email), Fucai Li - (email)

 Abstract       References       Full Text      Related Articles

2

Regularity of 3D axisymmetric Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 1923 - 1939, 2016

Hui Chen - (email), Daoyuan Fang - (email), Ting Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

Global well-posedness and large time behavior of classical solutions to the diffusion approximation model in radiation hydrodynamics

Discrete and Continuous Dynamical Systems  Volume 37, Issue 4, Pages : 2045 - 2063, 2016

Peng Jiang - (email)

 Abstract       References       Full Text      Related Articles

4

Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac {1}{2}} (\mathbb{R})$

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 257 - 264, 2016

Zihua Guo - (email), Yifei Wu - (email)

 Abstract       References       Full Text      Related Articles

5

The Westervelt equation with a causal propagation operator coupled to the bioheat equation.

Evolution Equations and Control Theory  Volume 5, Issue 3, Pages : 449 - 461, 2016

Guy V. Norton - (email), Robert D. Purrington - (email)

 Abstract       References       Full Text      Related Articles

6

Global well-posedness of axisymmetric Navier-Stokes equations with one slow variable

Discrete and Continuous Dynamical Systems  Volume 36, Issue 7, Pages : 3845 - 3856, 2016

Weimin Peng - (email), Yi Zhou - (email)

 Abstract       References       Full Text      Related Articles

7

Global well-posedness of strong solutions to a tropical climate model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 8, Pages : 4495 - 4516, 2016

Jinkai Li - (email), Edriss Titi - (email)

 Abstract       References       Full Text      Related Articles

8

Well-posedness of the two-dimensional generalized Benjamin-Bona-Mahony equation on the upper half plane

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 3, Pages : 763 - 779, 2016

C. H. Arthur Cheng - (email), John M. Hong - (email), Ying-Chieh Lin - (email), Jiahong Wu - (email), Juan-Ming Yuan - (email)

 Abstract       References       Full Text      Related Articles

9

Global solution to the 3D nonhomogeneous incompressible MHD equations with some large initial data

Discrete and Continuous Dynamical Systems  Volume 36, Issue 6, Pages : 2945 - 2967, 2015

Fei Chen - (email), Yongsheng Li - (email), Huan Xu - (email)

 Abstract       References       Full Text      Related Articles

10

Long time dynamics of a multidimensional nonlinear lattice with memory

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 8, Pages : 2715 - 2732, 2015

Jáuber Cavalcante Oliveira - (email), Jardel Morais Pereira - (email), Gustavo Perla Menzala - (email)

 Abstract       References       Full Text      Related Articles

11

Large-time behavior of the full compressible Euler-Poisson system without the temperature damping

Discrete and Continuous Dynamical Systems  Volume 36, Issue 3, Pages : 1583 - 1601, 2015

Zhong Tan - (email), Yong Wang - (email), Fanhui Xu - (email)

 Abstract       References       Full Text      Related Articles

12

Long-time behavior of solutions of a BBM equation with generalized damping

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 7, Pages : 1897 - 1915, 2015

Jean-Paul Chehab - (email), Pierre Garnier - (email), Youcef Mammeri - (email)

 Abstract       References       Full Text      Related Articles

13

Sharp threshold for scattering of a generalized Davey-Stewartson system in three dimension

Communications on Pure and Applied Analysis  Volume 14, Issue 5, Pages : 1641 - 1670, 2015

Jing Lu - (email), Yifei Wu - (email)

 Abstract       References       Full Text      Related Articles

14

Global existence for the stochastic Degasperis-Procesi equation

Discrete and Continuous Dynamical Systems  Volume 35, Issue 11, Pages : 5171 - 5184, 2015

Yong Chen - (email), Hongjun Gao - (email)

 Abstract       References       Full Text      Related Articles

15

Intrinsic decay rate estimates for the wave equation with competing viscoelastic and frictional dissipative effects

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 7, Pages : 1987 - 2011, 2014

Marcelo M. Cavalcanti - (email), Valéria N. Domingos Cavalcanti - (email), Irena Lasiecka - (email), Flávio A. Falcão Nascimento - (email)

 Abstract       References       Full Text      Related Articles

16

Concatenations of the hidden weighted bit function and their cryptographic properties

Advances in Mathematics of Communications  Volume 8, Issue 2, Pages : 153 - 165, 2014

Qichun Wang - (email), Chik How Tan - (email), Pantelimon Stănică - (email)

 Abstract       References       Full Text      Related Articles

17

Inhomogeneous Patlak-Keller-Segel models and aggregation equations with nonlinear diffusion in $\mathbb{R}^d$

Discrete and Continuous Dynamical Systems - Series B  Volume 19, Issue 5, Pages : 1279 - 1309, 2014

Jacob Bedrossian - (email), Nancy Rodríguez - (email)

 Abstract       References       Full Text      Related Articles

18

On an initial value problem modeling evolution and selection in living systems

Discrete and Continuous Dynamical Systems - Series S  Volume 7, Issue 4, Pages : 807 - 821, 2014

Patrizia Pucci - (email), Maria Cesarina Salvatori - (email)

 Abstract       References       Full Text      Related Articles

19

Validity and dynamics in the nonlinearly excited 6th-order phase equation

DCDS Supplements  Volume 2013, Issue special, Pages : 719 - 728, 2013

Dmitry Strunin - (email), Mayada Mohammed - (email)

 Abstract       References       Full Text      Related Articles      

20

Convex analysis and thermodynamics

Kinetic and Related Models  Volume 6, Issue 4, Pages : 945 - 954, 2013

Nelly Point - (email), Silvano Erlicher - (email)

 Abstract       References       Full Text      Related Articles

21

Positive solutions to involving Wolff potentials

Communications on Pure and Applied Analysis  Volume 13, Issue 2, Pages : 773 - 788, 2013

Huan-Zhen Chen - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

22

The properties of positive solutions to an integral system involving Wolff potential

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 1879 - 1904, 2013

Huan Chen - (email), Zhongxue Lü - (email)

 Abstract       References       Full Text      Related Articles

23

Numerical simulation of nonlinear dispersive quantization

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 991 - 1008, 2013

Gong Chen - (email), Peter J. Olver - (email)

 Abstract       References       Full Text      Related Articles

24

Global dynamics and diffusion limit of a one-dimensional repulsive chemotaxis model

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 3027 - 3046, 2013

Zhi-An Wang - (email), Kun Zhao - (email)

 Abstract       References       Full Text      Related Articles

25

Resonant decomposition and the $I$-method for the two-dimensional Zakharov system

Discrete and Continuous Dynamical Systems  Volume 33, Issue 9, Pages : 4095 - 4122, 2013

Nobu Kishimoto - (email)

 Abstract       References       Full Text      Related Articles

26

Global well-posedness and exponential stability for Kuznetsov's equation in $L_p$-spaces

Evolution Equations and Control Theory  Volume 2, Issue 2, Pages : 365 - 378, 2013

Stefan Meyer - (email), Mathias Wilke - (email)

 Abstract       References       Full Text      Related Articles

27

Inverse fixed angle scattering and backscattering for a nonlinear Schrödinger equation in 2D

Inverse Problems and Imaging  Volume 7, Issue 1, Pages : 183 - 197, 2013

Georgios Fotopoulos - (email), Markus Harju - (email), Valery Serov - (email)

 Abstract       References       Full Text      Related Articles

28

Modelling of wheat-flour dough mixing as an open-loop hysteretic process

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 2, Pages : 283 - 293, 2012

Robert S. Anderssen - (email), Martin Kružík - (email)

 Abstract       References       Full Text      Related Articles

29

Global well-posedness of critical nonlinear Schrödinger equations below $L^2$

Discrete and Continuous Dynamical Systems  Volume 33, Issue 4, Pages : 1389 - 1405, 2012

Yonggeun Cho - (email), Gyeongha Hwang - (email), Tohru Ozawa - (email)

 Abstract       References       Full Text      Related Articles

30

Global well-posedness for the Kawahara equation with low regularity

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1321 - 1339, 2012

Takamori Kato - (email)

 Abstract       References       Full Text      Related Articles

31

Rates of decay for the wave systems with time dependent damping

Discrete and Continuous Dynamical Systems  Volume 31, Issue 2, Pages : 407 - 443, 2011

Moez Daoulatli - (email)

 Abstract       References       Full Text      Related Articles

32

Global well-posedness and asymptotic behavior of a class of initial-boundary-value problem of the Korteweg-De Vries equation on a finite domain

Mathematical Control and Related Fields  Volume 1, Issue 1, Pages : 61 - 81, 2011

Ivonne Rivas - (email), Muhammad Usman - (email), Bing-Yu Zhang - (email)

 Abstract       References       Full Text      Related Articles

33

Global well-posedness of the Maxwell-Klein-Gordon equation below the energy norm

Discrete and Continuous Dynamical Systems  Volume 30, Issue 3, Pages : 573 - 621, 2011

M. Keel - (email), Tristan Roy - (email), Terence Tao - (email)

 Abstract       References       Full Text      Related Articles

34

Global classical solutions close to equilibrium to the Vlasov-Fokker-Planck-Euler system

Kinetic and Related Models  Volume 4, Issue 1, Pages : 227 - 258, 2011

José A. Carrillo - (email), Renjun Duan - (email), Ayman Moussa - (email)

 Abstract       References       Full Text      Related Articles

35

Bootstrapped Morawetz estimates and resonant decomposition for low regularity global solutions of cubic NLS on $R^2$

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 397 - 414, 2010

J. Colliander - (email), Tristan Roy - (email)

 Abstract       References       Full Text      Related Articles

36

On the global regularity of axisymmetric Navier-Stokes-Boussinesq system

Discrete and Continuous Dynamical Systems  Volume 29, Issue 3, Pages : 737 - 756, 2010

Hammadi Abidi - (email), Taoufik Hmidi - (email), Sahbi Keraani - (email)

 Abstract       References       Full Text      Related Articles

37

Multiplicative controllability for reaction-diffusion equations with target states admitting finitely many changes of sign

Discrete and Continuous Dynamical Systems - Series B  Volume 14, Issue 4, Pages : 1293 - 1311, 2010

Piermarco Cannarsa - (email), Alexander Khapalov - (email)

 Abstract       Full Text      Related Articles

38

Dissipative quasi-geostrophic equations in critical Sobolev spaces: Smoothing effect and global well-posedness

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1197 - 1211, 2009

Hongjie Dong - (email)

 Abstract       Full Text      Related Articles

39

Low regularity global well-posedness for the nonlinear Schrödinger equation on closed manifolds

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 261 - 280, 2009

Takafumi Akahori - (email)

 Abstract       Full Text      Related Articles

40

On the Fourier spectra of the infinite families of quadratic APN functions

Advances in Mathematics of Communications  Volume 3, Issue 3, Pages : 219 - 226, 2009

Carl Bracken - (email), Zhengbang Zha - (email)

 Abstract       Full Text      Related Articles

41

Global well-posedness for the $L^2$-critical Hartree equation on $\mathbb{R}^n$, $n\ge 3$

Communications on Pure and Applied Analysis  Volume 8, Issue 6, Pages : 1725 - 1743, 2009

Myeongju Chae - (email), Soonsik Kwon - (email)

 Abstract       Full Text      Related Articles

42

On the propagation of tsunami waves, with emphasis on the tsunami of 2004

Discrete and Continuous Dynamical Systems - Series B  Volume 12, Issue 3, Pages : 525 - 537, 2009

Adrian Constantin - (email)

 Abstract       Full Text      Related Articles

43

Higher order energy decay rates for damped wave equations with variable coefficients

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 3, Pages : 609 - 629, 2009

Petronela Radu - (email), Grozdena Todorova - (email), Borislav Yordanov - (email)

 Abstract       Full Text      Related Articles

44

Adapted linear-nonlinear decomposition and global well-posedness for solutions to the defocusing cubic wave equation on $\mathbb{R}^{3}$

Discrete and Continuous Dynamical Systems  Volume 24, Issue 4, Pages : 1307 - 1323, 2009

Tristan Roy - (email)

 Abstract       Full Text      Related Articles

45

Long-time asymptotic behavior of two-dimensional dissipative Boussinesq systems

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 37 - 53, 2009

Min Chen - (email), Olivier Goubet - (email)

 Abstract       Full Text      Related Articles

46

Uniform energy decay for a wave equation with partially supported nonlinear boundary dissipation without growth restrictions

Discrete and Continuous Dynamical Systems - Series S  Volume 2, Issue 1, Pages : 67 - 94, 2009

Moez Daoulatli - (email), Irena Lasiecka - (email), Daniel Toundykov - (email)

 Abstract       Full Text      Related Articles

47

On the construction of bent functions of $n+2$ variables from bent functions of $n$ variables

Advances in Mathematics of Communications  Volume 2, Issue 4, Pages : 421 - 431, 2008

Joan-Josep Climent - (email), Francisco J. García - (email), Verónica Requena - (email)

 Abstract       Full Text      Related Articles

48

Sharp well-posedness results for the BBM equation

Discrete and Continuous Dynamical Systems  Volume 23, Issue 4, Pages : 1241 - 1252, 2008

Jerry Bona - (email), Nikolay Tzvetkov - (email)

 Abstract       Full Text      Related Articles

49

Numerical investigation of a two-dimensional Boussinesq system

Discrete and Continuous Dynamical Systems  Volume 23, Issue 4, Pages : 1169 - 1190, 2008

Min Chen - (email)

 Abstract       Full Text      Related Articles

50

Global existence for a wave equation on $R^n$

Discrete and Continuous Dynamical Systems - Series S  Volume 1, Issue 1, Pages : 139 - 149, 2007

Perikles G. Papadopoulos - (email), Nikolaos M. Stavrakakis - (email)

 Abstract       Full Text      Related Articles

51

Global well-posedness for the $L^2$ critical nonlinear Schrödinger equation in higher dimensions

Communications on Pure and Applied Analysis  Volume 6, Issue 4, Pages : 1023 - 1041, 2007

Daniela De Silva - (email), Nataša Pavlović - (email), Gigliola Staffilani - (email), Nikolaos Tzirakis - (email)

 Abstract       Full Text      Related Articles

52

Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D

Discrete and Continuous Dynamical Systems  Volume 19, Issue 1, Pages : 37 - 65, 2007

Daniela De Silva - (email), Nataša Pavlović - (email), Gigliola Staffilani - (email), Nikolaos Tzirakis - (email)

 Abstract       Full Text      Related Articles

53

Two remarks on the generalised Korteweg de-Vries equation

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 1 - 14, 2007

Terence Tao - (email)

 Abstract       Full Text      Related Articles

54

Long-time asymptotic behavior of dissipative Boussinesq systems

Discrete and Continuous Dynamical Systems  Volume 17, Issue 3, Pages : 509 - 528, 2006

Min Chen - (email), Olivier Goubet - (email)

 Abstract       Full Text      Related Articles

55

On the dynamics of a ratio dependent Predator-Prey system with diffusion and delay

Discrete and Continuous Dynamical Systems - Series B  Volume 6, Issue 6, Pages : 1321 - 1338, 2006

Marcos Lizana - (email), Julio Marín - (email)

 Abstract       Full Text      Related Articles

56

Global existence results for nonlinear Schrödinger equations with quadratic potentials

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 385 - 398, 2005

Rémi Carles - (email)

 Abstract       Full Text      Related Articles

57

Qualitative analysis of a nonlinear wave equation

Discrete and Continuous Dynamical Systems  Volume 10, Issue 3, Pages : 787 - 804, 2004

Jorge A. Esquivel-Avila - (email)

 Abstract       Full Text      Related Articles

58

Solitary waves in nonlinear dispersive systems

Discrete and Continuous Dynamical Systems - Series B  Volume 2, Issue 3, Pages : 313 - 378, 2002

Jerry Bona - (email), Hongqiu Chen - (email)

 Abstract       Full Text      Related Articles

59

Attractor for the dissipative Hamiltonian amplitude equation governing modulated wave instabilities

Discrete and Continuous Dynamical Systems  Volume 4, Issue 4, Pages : 783 - 793, 1998

Boling Guo - (email), Zhengde Dai - (email)

 Abstract       Full Text      Related Articles

60

More results on the decay of solutions to nonlinear, dispersive wave equations

Discrete and Continuous Dynamical Systems  Volume 1, Issue 2, Pages : 151 - 193, 1995

Jerry L. Bona - (email), Laihan Luo - (email)

 Abstract       Full Text      Related Articles

61

Asymptotic behavior of solutions in nonlinear dynamic elasticity

Discrete and Continuous Dynamical Systems  Volume 1, Issue 2, Pages : 237 - 252, 1995

Irena Lasiecka - (email), W. Heyman - (email)

 Abstract       Full Text      Related Articles